# SDR USAA050505

- Difficulty date: April 14, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Shim
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BFM - FOUND PYLON MID BULKHEAD SHIM MIGRATION, NR 1 PYLON MID BULKHEAD SHIMS, UPPER, REPLACEMENT AND REAMNG AFT UPPER HOLE.  ACCOMPLISHED PER EO 5402R022A PARTS 2/6.  (M)
